Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 14, 2015, 5:07 PM CDT for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2015, 5:07 PM CDT (22:07 UTC)
- Expired
- May 14, 2015, 7:00 PM CDT
- In force
- 113 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:45 PM CDT | FLASH FLOOD | 7 Wsw Poth, TX | THE SHERIFF DEPARTMENT REPORTED SEVERAL COUNTY ROADS WITH WATER OVER THEM ESPECIALLY NEAR DEWEES INCLUDING FM541. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2703 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WGUS54 KEWX 142207
FFWEWX
TXC013-029-493-150000-
/O.NEW.KEWX.FF.W.0023.150514T2207Z-150515T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 507 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...
CHARLOTTE...SOMERSET...LEMING...FAIRVIEW...ROSSVILLE...MCCOY...
DOBROWOLSKI...CANADA VERDE...ESPEY...AMPHION...COUGHRAN...BRAUNIG
LAKE...THELMA...LOSOYA AND GRAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2882 9872 2921 9873 2927 9848 2918 9810
2904 9797 2882 9831
$$
TB31 follow-up statement
152
WGUS74 KEWX 142250
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT THU MAY 14 2015
TXC013-029-493-150000-
/O.CON.KEWX.FF.W.0023.000000T0000Z-150515T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-BEXAR TX-WILSON TX-
550 PM CDT THU MAY 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ATASCOSA...SOUTH CENTRAL BEXAR AND SOUTHWESTERN WILSON
COUNTIES...
AT 547 PM CDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS
ALONG OLD PLEASANTON ROAD BETWEEN LOSOYA AND LEMING IN ATASCOSA
COUNTY. FLASH FLOODING WILL CONTINUE TO DEVELOP OVER THE NEXT HOUR.
RADAR RAINFALL ESTIMATES ARE INDICATING RAIN RATES OF UP TO 4 INCHES
PER HOUR WITH THE HEAVIEST RAINFALL IN CENTRAL ATASCOSA AND SOUTHERN
WILSON COUNTIES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
SOMERSET...LEMING...FAIRVIEW...ROSSVILLE...MCCOY...DOBROWOLSKI...
CANADA VERDE...ESPEY...AMPHION...COUGHRAN...BRAUNIG LAKE...THELMA...
LOSOYA AND GRAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2882 9872 2921 9873 2927 9848 2918 9810
2904 9797 2882 9831
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:14 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 14, 3:14 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 314 PM CDT THU MAY 14 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW- LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM 15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID- LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL COVERAGE. && .LONG TERM (SATURDAY THROUGH THURSDAY)... WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE SOUTHWEST FLOW ALOFT OVER TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 82 71 85 72 / 30 50 20 30 40 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 84 73 / 30 50 20 30 30 NEW BRAUNFELS MUNI AIRPORT 70 82 70 84 72 / 30 50 20 30 30 BURNET MUNI AIRPORT 68 80 69 82 70 / 30 50 20 40 50 DEL RIO INTL AIRPORT 67 83 71 87 69 / 70 40 20 20 50 GEORGETOWN MUNI AIRPORT 70 80 70 83 71 / 30 50 20 30 40 HONDO MUNI AIRPORT 70 82 71 85 72 / 50 50 20 30 40 SAN MARCOS MUNI AIRPORT 70 81 71 85 72 / 30 50 20 30 30 LA GRANGE - FAYETTE REGIONAL 72 82 72 85 74 / 20 40 20 30 20 SAN ANTONIO INTL AIRPORT 71 82 71 84 72 / 40 50 20 30 40 STINSON MUNI AIRPORT 71 83 72 86 73 / 30 50 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR... KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 14, 3:28 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Local storm report, May 14, 2:30 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL LEXINGTON 30.41N 97.01W
05/14/2015 E0.25 INCH LEE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500367
SBSSpecial weather statement, May 14, 3:49 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT THU MAY 14 2015
TXZ191>193-207>209-223-225-142115-
CALDWELL TX-GONZALES TX-TRAVIS TX-LAVACA TX-BASTROP TX-GUADALUPE TX-
FAYETTE TX-HAYS TX-
349 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE...
SOUTHEASTERN HAYS...CALDWELL...SOUTH CENTRAL TRAVIS...SOUTHWESTERN
FAYETTE...SOUTHERN BASTROP...NORTHEASTERN GONZALES AND NORTHWESTERN
LAVACA COUNTIES UNTIL 415 PM CDT...
AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FENTRESS...OR 7 MILES SOUTHWEST OF LOCKHART...MOVING NORTH AT 20 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO
50 MPH WILL BE POSSIBLE WITH THIS STORM.
THESE STORMS ARE ALSO MOVING OVER VERY SATURATED SOILS. QUICK
PONDING ON ROADWAYS AND DRAINAGE AREAS WILL BE POSSIBLE WITH THE
HEAVY RAINS ASSOCIATED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN MARCOS...LOCKHART...GONZALES...BASTROP...LULING...SMITHVILLE...
SCHULENBURG...FLATONIA...MOULTON...KYLE...BUDA...MARTINDALE...
WAELDER...UHLAND...MUSTANG RIDGE...NIEDERWALD...STAPLES...
KINGSBURY...PALMETO AND ROSANKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2948 9743 2970 9798 3012 9803 3013 9705
2963 9687
TIME...MOT...LOC 2047Z 186DEG 18KT 2979 9775
TB3Special weather statement, May 14, 4:27 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 PM CDT THU MAY 14 2015
TXZ190-191-206-142200-
BLANCO TX-COMAL TX-HAYS TX-
427 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL...HAYS AND
SOUTH CENTRAL BLANCO COUNTIES UNTIL 500 PM CDT...
AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAN MARCOS...MOVING NORTHWEST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN MARCOS...WIMBERLEY...DRIPPING SPRINGS...KYLE...BUDA...CANYON
LAKE...WOODCREEK...UHLAND...BEAR CREEK...DRIFTWOOD...MOUNTAIN CITY...
HAYS...HAYS CITY AND MOUNT GAINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING ON ROADWAYS OR OTHER MINOR FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3012 9784 2994 9780 2988 9789 2986 9790
2980 9808 3008 9838 3022 9798
TIME...MOT...LOC 2126Z 155DEG 19KT 2993 9798
TB3Special weather statement, May 14, 4:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT THU MAY 14 2015
TXZ205-220-221-142215-
BEXAR TX-ATASCOSA TX-WILSON TX-
431 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...SOUTHERN BEXAR AND
WILSON COUNTIES UNTIL 515 PM CDT...
AT 429 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
POTH...MOVING NORTHWEST AT 20 MPH.
SMALL HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...
POTH...CHARLOTTE...CHRISTINE...CAMPBELLTON...LYTLE...ST. HEDWIG...
SOMERSET...ELMENDORF...CHINA GROVE...LA VERNIA...CALAVERAS LAKE...
LACKLAND AFB...LEMING...SUTHERLAND SPRINGS AND FAIRVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEFLY HEAVY RAIN RATES ARE OCCURING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLASH FLOODING OR POOR DRAINAGE AREAS AND PONDING ON
ROADWAYS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS IF ANY
DEVELOP.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2864 9834 2864 9880 2938 9880 2944 9814
2938 9812 2937 9811 2905 9796 2901 9801
2892 9822 2879 9810 2861 9833
TIME...MOT...LOC 2129Z 155DEG 19KT 2905 9816
TB3Special weather statement, May 14, 4:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT THU MAY 14 2015
TXZ192-193-142215-
TRAVIS TX-BASTROP TX-
448 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TRAVIS AND
NORTHWESTERN BASTROP COUNTIES UNTIL 515 PM CDT...
AT 448 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WYLDWOOD...OR 9 MILES NORTHWEST OF BASTROP...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELGIN...BASTROP...CAMP SWIFT...WYLDWOOD...WEBBERVILLE...PHELAN...
CEDAR HILLS AND BUTLER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3046 9746 3046 9744 3044 9742 3044 9740
3042 9738 3042 9736 3036 9725 3008 9730
3012 9754 3048 9753 3049 9751
TIME...MOT...LOC 2148Z 186DEG 25KT 3019 9743
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:04 PM CDT | Special Weather Statement | EWX | Val Verde | 26 min |
| May 14, 12:51 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 14, 4:17 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 6 hr |
| May 14, 3:06 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, DeWitt, Dimmit, Edwards and 15 more | 26 hr |
| May 14, 3:49 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 26 min |
| May 14, 4:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 65 min |
| May 14, 4:27 PM CDT | Special Weather Statement | EWX | Hays | 33 min |
| May 14, 4:31 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 44 min |
| May 14, 4:48 PM CDT | Special Weather Statement | EWX | Bastrop | 27 min |
| May 14, 5:03 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 27 min |
| May 14, 5:15 PM CDT | Severe Thunderstorm Warning | EWX | Wilson | 45 min |
| May 14, 5:33 PM CDT | Special Weather Statement | EWX | Atascosa | 57 min |
| May 14, 5:40 PM CDT | Special Weather Statement | EWX | Williamson | 20 min |
| May 14, 5:58 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| May 14, 6:00 PM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 14, 6:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 14, 6:27 PM CDT | Special Weather Statement | EWX | Atascosa | 63 min |
| May 14, 6:38 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| May 14, 6:56 PM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.